| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope for a separate issue.During the initial evaluation of the returned device, it was observed that the forceps elevator wire had foreign objects.No patient involvement.
Additional Manufacturer Narrative
B3 - date of event is unknown.Additional information will be provided if available.The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.